# SDR ABXA9900687

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 95987
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5616734513
- Condition: Cracked
- Location: Bs 1114.5
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL FRAME CRACKED AT STATION 1114.5, NR 3 CARGO COMPARTMENT.  REPAIRED IAW ABX REA D853-31931MR.
